It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 14 of 14 for effects of getting off nuvaring. (0.128 seconds)


... stories of other experiences. ... (3 replies)
... Technically theres no way to tell how your body will respond to a bc formulation until you try it, but instead of blindly trying new pills, you can always try to compare ingredients with what you have tried already, and make some educated guesses. ... (1 replies)
... for 5 months and was on the NuvaRing for a year and a half before Alesse. I just got out of a 2 year relationship and am not sexually active anymore and am thinking of getting off of B.C. due to the 6 pounds I have gained on B.C. that will NOT go away. ... (0 replies)

... d say continue with Seasonale, but if you've had bad experiences with most other pills, chances are this one isn't going to be any different. Did you give each of the previous pills enough time? ... (9 replies)
... have been on Seasonale for a little over a month now, and have experienced some numerous side effects. I can't decide whether to stay on because I know the full effects aren't going to show until at least 3 months. ... (9 replies)
... my doctor switched me to Nuvaring this week. I was just wondering all of you like nuvaring. What, if any, side effects did you have? ... (5 replies)
... I have been off of the ring now for 2 months. I feel very lucky that I have not experienced any of the side effects that other women had while coming off the ring. My period has also been on the dot regular. I don't get headaches as often and my PMS symptoms have subsided a little. ... (3 replies)
... I would say since it's her first time on birth control, go for a pill first. They are easy to stop and switch if she doesn't like it and it's a no frills kind of thing, where you just take it once every day. There is always the NuvaRing, which is gaining popularity. ... (30 replies)
Questions/concerns
Nov 28, 2007
... concerns and I'm hoping that someone has some advise! First off I am on the NuvaRing and this is my week off, however I don't usually get my period until Thursday or so. Last night I had sex with my boyfriend, he didn't pull out. ... (0 replies)
... When I was on ortho tricyclen lo I started getting crippling migraines around the time of my period, I guess caused by the drop in hormones. ... (9 replies)
Nuvaring questions
Nov 30, 2006
... I was on Nuvaring for quite some time and really liked it. ... (3 replies)
... i got my period on sept. 3rd, then again on oct. 3rd, both of these while off the birth control. ... (3 replies)
... So I had Mirena for 2 years, and about a month after it was originally placed I started getting really random episodes of pain near my right ovary. At the time it was nothing big, just once or twice a month. By the end of 2010, it was almost every day and rather intense at times. ... (0 replies)
... I was on brand-name ortho tri-cyclin for 6 years in high school and early college (stopped 5 years ago) to help with acne and regulate my cycles. I LOVED it! I stopped because, after my acne was under control, my doctor said that if there's no real reason for me to be taking it (I'm not sexually active) then it might be best for me to be off. I'm getting married in May and... (39 replies)




Pages: 1

All times are GMT -7. The time now is 08:14 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!